# SDR ASAA2023022542061

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,148 hours, 10,276 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AUTOLAND UNSUCCESSFUL. AIRCRAFT DRIFTED LEFT OF CENTERLINE DESCENDING BELOW 50'. AS RIGHT MAIN CROSSED CENTERLINE THE A/P WAS DISCONNECTED AND HAND FLOWN LANDING WAS MADE. NO FAULTS NOTED. CRITICAL AREA WAS CLEAR RWY 10R USED WITH WIND 110/11 NO TURBULENCE. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 899 NO DFCS FAULTS NOTED. ACCOMPLISHED DFCS LAND VERIFY TEST PER B737-900 AMM 22-11-00/201 LAND VERIFY TEST PASSED.
